Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Small red patches on the back of lower legs, spread to sides, front, happens while playing golf. Allergic to pollen. Treatment?

After golfing late yesterday afternoon and early evening, I noticed a few small red patches on the back of my lower legs. This morning those patches have enlarged to cover a larger area on the back of my lower legs as well as the sides and front of the lower legs. There is slight swelling and no itching. Weather was sunny with the temperature 80 - 86. I did not venture into any of the wooded areas, but I did play from the short grass a number of times. The course was a little spongy with no standing water. This has happened before, but this rash is much worse than any of the previous times. This has been an issue only when golfing but not every time I golf. I do have allergies to the various pollens, one being timothy. I do not want to give up golfing, a great stress reliever for me, or shorts, but my legs have the appearance of some ugly disease! Thank you for your time.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes the allergies start increasing when you donot get proper treatments
so if you have history of allergies get blood serum tested for spcific antibodies for various pollens and food which are common in your area and go for immunotherapyfor rx
just to subside the symptopmstake antiallergicfexofenadine 120 mg bd
and histocalamine for local application
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor